# SDR CALA2020022980510

- Difficulty date: February 24, 2020
- Submitted: February 29, 2020
- Operation: Air carrier
- Aircraft: N37437
- Make and model: Boeing 737924ER
- Aircraft serial: 33532
- Aircraft time: 35,190 hours, 12,072 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A400115
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(EA 5510-01843 REV H) R/H HORZ STAB, RIB STA 92.70 VERTICAL VERT ICAL STIFFENER NO.1 CRACKED.REF BY PEMCO NR 2710N315. REPAIRED RIB 92.70 ON R/H HORZ STAB IAW B737-900 ER SRM 55-10-09 4 PLACES PER NON-ROUTINE 2710N316 N317 AND N318 WRK PERFORMED B Y V915737, ENTERED Y V928371, INSP BY Q995 REPAIRED RIB 92.70 ON R/H HORZ STAB IAW B737-900 ER SRM 55-10-09 4 PLACES PER NON-ROUTINE 2710N316 N317 AND N318 WRK PERFORMED B Y V915737, ENTERED Y V928371, INSP BY Q995
